Alert archive / Washington / Red Flag Warnings in 2024

Red Flag Warning 21, NWS Pendleton, OR

October 3, 2024Asotin County, Garfield County, Washington

NWS Pendleton, OR issued this red flag warning at Oct 3, 2024, 11:24 AM PDT for Asotin County, Garfield County, Washington. It took effect at Oct 4, 2024, 11:46 AM PDT. It was in force for 7 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 3, 2024, 11:24 AM PDT (18:24 UTC)
In effect from
Oct 4, 2024, 11:46 AM PDT
Expired
Oct 4, 2024, 7:00 PM PDT
In force
7 hr
Issued by
NWS Pendleton, OR

Counties Asotin County, WA, Garfield County, WA

The radar

The Pendleton radar (KPDT), 134 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 4, 1:52 PM PDTNON-TSTM WND GST 5311 Nne Peola, WAMesonet station TALPO 10.8 NE Peola (WA DOT).
Oct 4, 2:34 PM PDTNON-TSTM WND GST 411 Nw Clarkston, WABlowing dust, small tree limbs down.
Oct 4, 3:00 PM PDTNON-TSTM WND GST 506 Wnw Clarkston Heights, WAMesonet station SILW 5.6 W Clarkston Heights (AGRIMET).
Oct 4, 3:10 PM PDTNON-TSTM WND GST 573 Ssw Peola, WAMesonet station ADFW1 Alder.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 6.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2024-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2024-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1974 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

280 
WWUS86 KPDT 031824
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
1124 AM PDT Thu Oct 3 2024

...BREEZY WINDS AND LOW HUMIDITY FRIDAY...

.Winds will increase Friday as a dry cold front passes through the
area from the northwest. Very dry air will be present ahead of the
frontal passage during the afternoon, with humidities slow to 
improve behind the front. As a result, this area will be 
susceptible to rapid fire spread. 

WAZ693-040600-
/O.NEW.KPDT.FW.W.0021.241004T1900Z-241005T0100Z/
Southeast Washington Grande Ronde Valley-
1124 AM PDT Thu Oct 3 2024

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM PDT FRIDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE WA693...

The National Weather Service in Pendleton has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 6 PM PDT Friday.

* AFFECTED AREA...Fire Weather Zone 693 Southeast Washington 
  Grande Ronde Valley.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 17 percent.

* IMPACTS...Rapid fire spread may occur, particularly in dry
  grassy areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
6 follow-up statements
696 
WWUS86 KPDT 032058
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
158 PM PDT Thu Oct 3 2024

...BREEZY WINDS AND LOW HUMIDITY FRIDAY...

.Winds will increase Friday as a dry cold front passes through
the area from the northwest. Very dry air will be present ahead
of the frontal passage during the afternoon, with humidities slow
to improve behind the front. As a result, this area will be
susceptible to rapid fire spread.

ORZ642-040600-
/O.EXB.KPDT.FW.W.0021.241004T1900Z-241005T0200Z/
Southern Blue and Strawberry Mountains-
158 PM PDT Thu Oct 3 2024

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM PDT FRIDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE OR642...

The National Weather Service in Pendleton has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 7 PM PDT Friday.

* AFFECTED AREA...Fire Weather Zone 642 Southern Blue and 
  Strawberry Mountains.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* IMPACTS...Rapid fire spread may occur, particularly in dry 
  grassy areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ693-040600-
/O.CON.KPDT.FW.W.0021.241004T1900Z-241005T0100Z/
Southeast Washington Grande Ronde Valley-
158 PM PDT Thu Oct 3 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM PDT
FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
WA693...

* AFFECTED AREA...Fire Weather Zone 693 Southeast Washington 
  Grande Ronde Valley.

* WINDS...Southwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* IMPACTS...Rapid fire spread may occur, particularly in dry 
  grassy areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
459 
WWUS86 KPDT 040455
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
955 PM PDT Thu Oct 3 2024

...BREEZY WINDS AND LOW HUMIDITY FRIDAY...

.Winds will increase Friday as a Pacific cold front sweeps across
the PacNW. Very dry air and breezy winds will be present across 
portions of central and eastern Oregon and southeast Washington 
ahead of afternoon frontal passage. As a result, this area will be
susceptible to rapid fire spread.

ORZ642-041500-
/O.CON.KPDT.FW.W.0021.241004T1900Z-241005T0200Z/
Southern Blue and Strawberry Mountains-
955 PM PDT Thu Oct 3 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM PDT
FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
OR642...

* AFFECTED AREA...Fire Weather Zone 642 Southern Blue and 
  Strawberry Mountains.

* WINDS...West 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Rapid fire spread may occur, particularly in dry 
  grassy areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ693-041500-
/O.CON.KPDT.FW.W.0021.241004T1900Z-241005T0100Z/
Southeast Washington Grande Ronde Valley-
955 PM PDT Thu Oct 3 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM PDT
FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
WA693...

* AFFECTED AREA...Fire Weather Zone 693 Southeast Washington 
  Grande Ronde Valley.

* WINDS...West 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Rapid fire spread may occur, particularly in dry 
  grassy areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
213 
WWUS86 KPDT 041235
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
535 AM PDT Fri Oct 4 2024

...BREEZY WINDS AND LOW HUMIDITY EXPECTED TODAY...

.Winds will increase as a Pacific cold front sweeps across the 
Pacific Northwest. Very dry air and breezy winds will be present 
across portions of central and eastern Oregon and southeast 
Washington ahead of afternoon frontal passage. As a result, this 
area will be susceptible to rapid fire spread.

ORZ642-050100-
/O.CON.KPDT.FW.W.0021.241004T1900Z-241005T0200Z/
Southern Blue and Strawberry Mountains-
535 AM PDT Fri Oct 4 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM PDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE OR642...

* AFFECTED AREA...Fire Weather Zone 642 Southern Blue and 
  Strawberry Mountains.

* WINDS...West 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* IMPACTS...Rapid fire spread may occur, particularly in dry 
  grassy areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ693-050100-
/O.CON.KPDT.FW.W.0021.241004T1900Z-241005T0100Z/
Southeast Washington Grande Ronde Valley-
535 AM PDT Fri Oct 4 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM PDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE WA693...

* AFFECTED AREA...Fire Weather Zone 693 Southeast Washington 
  Grande Ronde Valley.

* WINDS...West 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* IMPACTS...Rapid fire spread may occur, particularly in dry 
  grassy areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
846 
WWUS86 KPDT 041846
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
1146 AM PDT Fri Oct 4 2024

...BREEZY WINDS AND LOW HUMIDITY EXPECTED TODAY...

.Winds will increase as a Pacific cold front sweeps across the
Pacific Northwest. Very dry air and breezy winds will be present
across portions of central and eastern Oregon and southeast
Washington ahead of afternoon frontal passage. As a result, this
area will be susceptible to rapid fire spread.

ORZ640-050200-
/O.EXB.KPDT.FW.W.0021.241004T1846Z-241005T0200Z/
Central Mountains of Oregon-
1146 AM PDT Fri Oct 4 2024

...RED FLAG WARNING IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE OR640...

The National Weather Service in Pendleton has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
until 7 PM PDT this evening.

* AFFECTED AREA...Fire Weather Zone 640 Central Mountains of 
  Oregon.

* WINDS...West 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...5 to 15 percent.

* IMPACTS...Rapid fire spread may occur, particularly in dry 
  grassy areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ642-050200-
/O.CON.KPDT.FW.W.0021.241004T1900Z-241005T0200Z/
Southern Blue and Strawberry Mountains-
1146 AM PDT Fri Oct 4 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE OR642...

* AFFECTED AREA...Fire Weather Zone 642 Southern Blue and 
  Strawberry Mountains.

* WINDS...West 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...5 to 15 percent.

* IMPACTS...Rapid fire spread may occur, particularly in dry 
  grassy areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WAZ693-050100-
/O.CON.KPDT.FW.W.0021.241004T1900Z-241005T0100Z/
Southeast Washington Grande Ronde Valley-
1146 AM PDT Fri Oct 4 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE WA693...

* AFFECTED AREA...Fire Weather Zone 693 Southeast Washington 
  Grande Ronde Valley.

* WINDS...West 15 to 25 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 15 percent.

* IMPACTS...Rapid fire spread may occur, particularly in dry 
  grassy areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
325 
WWUS86 KPDT 050034
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
534 PM PDT Fri Oct 4 2024

...BREEZY WINDS AND LOW HUMIDITY EXPECTED TODAY...

.Winds will increase as a Pacific cold front sweeps across the
Pacific Northwest. Very dry air and breezy winds will be present
across portions of central and eastern Oregon and southeast
Washington ahead of afternoon frontal passage. As a result, this
area will be susceptible to rapid fire spread.

WAZ693-050145-
/O.EXP.KPDT.FW.W.0021.000000T0000Z-241005T0100Z/
Southeast Washington Grande Ronde Valley-
534 PM PDT Fri Oct 4 2024

...RED FLAG WARNING WILL EXPIRE AT 6 PM PDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE WA693...

Winds remain breezy across the region, but relative humidities
have begun to increase significantly, bringing the region out of
red flag criteria. Therefore, the red flag warning will be allowed
to expire.

$$

ORZ642-050145-
/O.CON.KPDT.FW.W.0021.000000T0000Z-241005T0200Z/
Southern Blue and Strawberry Mountains-
534 PM PDT Fri Oct 4 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE OR642...

* AFFECTED AREA...Fire Weather Zone 642 Southern Blue and 
  Strawberry Mountains.

* WINDS...Northwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 16 percent.

* IMPACTS...Rapid fire spread may occur, particularly in dry 
  grassy areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ORZ640-050145-
/O.CON.KPDT.FW.W.0021.000000T0000Z-241005T0200Z/
Central Mountains of Oregon-
534 PM PDT Fri Oct 4 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE OR640...

* AFFECTED AREA...Fire Weather Zone 640 Central Mountains of 
  Oregon.

* WINDS...Northwest 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 13 percent.

* IMPACTS...Rapid fire spread may occur, particularly in dry 
  grassy areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
885 
WWUS86 KPDT 050136
RFWPDT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pendleton OR
636 PM PDT Fri Oct 4 2024

...BREEZY WINDS ACCOMPANIED BY LOW HUMIDITY DIMINISHING THIS 
EVENING...

ORZ642-050245-
/O.EXP.KPDT.FW.W.0021.000000T0000Z-241005T0200Z/
Southern Blue and Strawberry Mountains-
636 PM PDT Fri Oct 4 2024

...RED FLAG WARNING WILL EXPIRE AT 7 PM PDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE OR642...

Winds continue to remain breezy across the region, but with
relative humidity values rising, the critical fire environment is
diminishing. Therefore the red flag warning will be allowed to
expire.

$$

ORZ640-050245-
/O.EXP.KPDT.FW.W.0021.000000T0000Z-241005T0200Z/
Central Mountains of Oregon-
636 PM PDT Fri Oct 4 2024

...RED FLAG WARNING WILL EXPIRE AT 7 PM PDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE OR640...

Winds continue to remain breezy across the region, but with
relative humidity values rising, the critical fire environment is
diminishing. Therefore the red flag warning will be allowed to
expire.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Oct 3, 10:20 AM PDT, 1 hour 4 minutes earlier.

Area forecast discussion, Oct 3, 10:20 AM PDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Pendleton OR
1020 AM PDT Thu Oct 3 2024

.UPDATE AVIATION DISCUSSION...

.AVIATION...18Z TAFS...VFR conditions with winds less than 10 kts
are expected through the TAF period. Feaster/97

&&

.PREV DISCUSSION... /issued 326 AM PDT Thu Oct 3 2024/

.SHORT TERM...Today through Saturday...

Bottom Line Up Front

1. Widespread rain across the region Friday

2. Breezy conditions across the region Friday

3. Return to 'normal' Saturday

Models are in firm agreement with the weak ridge over head beginning
to shift to the east and flow aloft shifting northwest to west as
the upper level system moves towards the PacNW. Guidance has been a
little wonky with the incoming system with regards to rain amounts.
The NBM solution shows most of the heaviest rain to stay mostly
along the crests of the Cascades with lighter amounts moving across
the Basin and foothills. With this system winds will increase
through Cascade Gaps as well as across the vast majority of the
region. However, still remain below critical thresholds at the
moment with regards to a wind advisory. Once the system fully passed
overhead, conditions will settle as another weak ridge moves in
Saturday.

Models are in good agreement with the upper level system moving into
the region. Clusters show the main variance being the amplitude and
timing of the system and whether or not it will be a closed low or a
trough. Regardless, guidance shows it to be a tight system as it
moves into the PacNW. The system will be bringing in rain across the
area Friday with NBM QPFs reaching as high as 0.45 across the higher
terrains of the WA Cascades, 0.03 inches through Cle Elum and 0.01
inches at Ellensburg. Models show much of the rain to be focused
along the crests and portions of the eastern slopes of the Cascades.
With the Basin and the foothills seeing a light sprinkle of up to
0.01 inches. 40-60% of the raw ensembles are in agreement the
foothills, Basin and portions of north central OR seeing 0.01
inches, 40-50% show the Blue Mountains seeing 0.02 inches and 50-60%
show the crests seeing upwards of 0.30-0.40 inches of rain.

Breezy conditions across the vast majority of the region will
accompany this system as well. Pressure gradient guidance shows
there to be a strong tightening of the surface gradients as the
system tracks along the Cascades with a about an 11 mb difference.
The wind prone Cascade Gaps will see increased winds again with 40
to 50% of the raw ensembles centralized over the Simcoe Highlands
with winds of 30 mph or greater, with 80-100% showing the remainder
of the areas seeing 15-20 mph or higher. 50-60% of the raw ensembles
show the strongest gusts to 40 mph or greater to be locked along the
east slopes of the Cascades and through the Simcoe Highlands,
however, 30-50% show 30 mph gusts or greater along the vast majority
of the region as well.

Models show that by Saturday the upper level low is off to the east
of the region while a weak upper level ridge moves over the area.
EFI shows temperatures to be near seasonal normal with the NBM
showing temperatures to be back in the low 70s through the Basin,
foothills, Gorge and central OR, 60s through the Yakima/Kittitas
Valleys and the mid elevations and upper 50s for the higher
terrains. Bennese/90

.LONG TERM...Sunday through Wednesday...
An upper ridge will be moving east of the region on Sunday as
southwest flow develops over the Pacific Northwest. Dry conditions
will remain over the area through Monday night/early Tuesday when
a weak front moves through the flow and brings some shower
chances first to the Washington Cascades, then to the Oregon
Cascades, by later Tuesday into Wednesday. The rest of the region
looks to remain dry.

The model guidance is in excellent agreement overall, though there
is some spread on Sunday, as the GFS tries to bring some shortwave
energy across Oregon that the ECMWF does not have. This feature
has little impact on sensible weather. By later Monday, the models
are in much better agreement. Precipitation chances across the
higher elevations of the Washington Cascades reach about 40 to 50
percent Tuesday night, with much lower chances 20 to 30 percent
elsewhere.

High temperatures will range about 5 to 10 degrees above normal
through the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  67  39  70  38 /   0   0  40  20
ALW  70  43  74  43 /   0   0  50  20
PSC  70  42  71  44 /   0   0  50  10
YKM  68  38  67  37 /   0   0  50  10
HRI  69  40  72  42 /   0   0  40  10
ELN  66  37  65  40 /   0   0  50  10
RDM  71  39  74  33 /   0   0  20   0
LGD  69  44  80  38 /   0   0  20  20
GCD  76  45  80  37 /   0   0  10  10
DLS  73  43  70  45 /   0   0  70  20

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...None.
WA...None.
&&

SHORT TERM...90
LONG TERM....77
AVIATION...97

Nearby

Red Flag Warnings in Washington, 2024Red Flag Warnings in Oregon, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.